Carrillo Menéndez, José and Díaz Díaz, Jesús Ildefonso and Gianni , Gilardi (1993) The propagation of the free boundary of the solution of the dam problem and related problems. Applicable Analysis. An International Journal , 49 (3-4). pp. 255-276. ISSN 0003-6811
Official URL: http://www.tandfonline.com/loi/gapa20
We study the support of the solution of the dam problem and estimate its growth from above and from below for small t . We derive sufficient conditions in order that it grows with finite or infinite speed. Moreover a monotonicity result for the mushy region is proved.
|Uncontrolled Keywords:||Speed of propagation; Free boundary; Porous media|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||12 Jul 2012 13:51|
|Last Modified:||18 Apr 2013 16:06|
Repository Staff Only: item control page